# SDR CA040527001

- Difficulty date: May 12, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transducer
- Part number: 50071550020
- Condition: Shorted
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MAIN ROTOR GEAR BOX REPLACEMENT GROUND RUN WAS ACCOMPLISHED, HOWEVER NO INDICATION WAS PRESENT.  DISCOVERED AFTER CONTINUITY CHECKS THAT THE TRANSDUCER WAS OPEN CIRCUIT.  REPLACED PART INDICATION NORMAL
